# SDR SIMA200212101

- Difficulty date: April 21, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON FORWARD DIGITAL.  REMOVED CORROSION BY CUT OUT.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED A REPLACEMENT STRAP, TWO DOUBLERS AND A SHIM IAW EMB 145 (SRM145/1142, CHAPTER 53, REV 17) 53-10-10, AND STANDARD SRM PRACTICES.  (M)
